MathSciNet Relay Station
MathSciNet bibliographic data
MR660188 (83j:46068) 46J15 (30D55)
Sundberg, Carl A constructive proof of the Chang-Marshall theorem. J. Funct. Anal. 46 (1982), no. 2, 239–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement